Jump to content

Klonopin - last pill taper


[Co...]

Recommended Posts

7 years of taking between .5 and 1.0mg of K/day once a night before bet to help combat generalized anxiety, tinnitus and occasional panic attacks.

 

Started my taper at 1.0. Made two cuts of .25 each a week apart to get me to 1.0.

Withdrawal symptoms have been mild to moderate, the worst being some fairly loud tinnitus and a nearly constant headache.  Also some general uncomfortableness, feeling tight in chest, heightened anxiety, etc...for first few days of cut.  If anyone has helpful suggestions for dealing with the tinnitus, I'm all ears!

 

So I'm going to hold at.5 for another week.  

 

Next cut will be on July 22nd.  I really want to rip off the bandaid and go as fast as possible, but I'd rather succeed.  So as tempted as I am to try for .25 again, I think my last pill strategy will be to make cuts of .125 and hold for 2 weeks (or until stable) each cut...this would mean making the jump in about two months.  Scary and exciting.

 

I'm going to try the direct method now and don't want to mess with titration unless this just doesn't work.  Thoughts, suggestions and hints all grateful received.

 

-Comet

Link to comment
Share on other sites

Many members have had success  by cutting  .125 mgs Klono towards the end of their taper.

 

Try it and see how it works for you.  If you encounter symptoms that are not manageable, then you can re-evaluate and consider titration. :thumbsup:

Link to comment
Share on other sites

I'll try .125.  If I do .125 would cuts at 1 week be ok?  I hate to drag this out over two months.  Of course, much more important is ultimate success...
Link to comment
Share on other sites

If you've been doing okay making cuts every week, you can try continuing to do that when you are making .125mg reductions.  If you get an intensifying of symptoms, you might want to hold for a while and slow it down.
Link to comment
Share on other sites

Hey Comet,

 

Remember that slow and steady wins the race. When I first started tapering I found out that cutting every two weeks just wasn't for me, so now I hold for three weeks and I'm almost near the end. It's been a long time coming, yes, but try to feel out what your body and brain are telling you. If your w/d symptoms become too intense then slowing down might be an option. Please, don't feel any shame or discouragement, as well. I've read that a few have stretched their tapers longer than a year. Whatever is comfortable for you is what I always say. You're gonna make it  ;D

Link to comment
Share on other sites

×
×
  • Create New...